# SDR DALA2019020500798

- Difficulty date: February 5, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 60,351 hours, 22,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION WEB - INTERCOSTAL BTW BS 767 AND BS 787 AND STR 25R AT AFT CARGO COMPARTMENT. REPLACED INTERCOSTAL BTW BS 767 AND BS 787 AT STR 25R ON AFT ON AFT CARGO COMPARTMENT AS PER SRM 51-10-02 ITEM 9 AND DRAWING 146A0081REV A.
